このエントリーをはてなブックマークに追加
ID 29433
file
title alternative
Robust stabilization for singularly perturbed systems with structured state space uncertainties
creator
Mizukami, Koichi
subject
特異摂動システム
構造的不確かさ
Bellman-Gronwall lemma
ロバスト安定性
NDC
Electrical engineering
abstract
This paper considers the robust stability of singularly perturbed systems with structured state space uncertainties. By making use of Lyapunov stability criterion and combining with the Lyapunov equations, a new approach for deciding a robust stability for uncertain linear singularly perturbed systems is presented. Based on the assumption that the reduced nominal system is stable, we also derive some sufficient conditions for robust stability. Some analytical methods and the Bellman-Gronwall inequality are used to investigate such sufficient conditions.

It is worth pointing out that in this paper, we do not need to investigate both the slow system and the fast system by using the singularly perturbation method because of the proposed method is very direct. Furthermore, we only assume that the uncertainties are a norm bounded. Therefore, the robust stability condition derived here is less conservative than those reported in the control literatures. An numerical example is given to demonstrate the validity of our new results.
journal title
電気学会論文誌. C, 電子・情報・システム部門誌 : The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society
volume
Volume 119
issue
Issue 5
start page
593
end page
602
date of issued
1999-05-01
publisher
電気学会
issn
0385-4221
ncid
language
jpn
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
Copyright (c) 1999 電気学会
relation url
department
Graduate School of Education